Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Taking instaflex for knee pain with blood sugar

I am 70 years old and . I have knee pain . I am taking instaflex. . My blood sugar goes up. I was wondering it is from instaflex or my diet .
Wed, 3 Aug 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Lab Tests
Medical Topics
  User's Response
Hi
Welcome to HealthcareMagic.
ingredients of Instaflex or not proven or disproven regarding the in efficiency in reducing knee pain by a standard study. However you can use them if you don't phase any side effects.in your case the raise in blood sugars can be either due to drug you are taking or improper diet if you are having.Intaflex has carbohydrates as per some sources and so this can explain the rise in your blood group sugars.advise you to follow strict diet and check your blood sugars again. You should also get HbA1c tested to know the fluctuation of sugars in the past 3 months.
Take care
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Taking Rozavel F 5 for the last 2 yrs, age 61 yrs. Normal BP & sugar, Thyroid, LFT etc . Taking as advised by the Doctor for little bit higher LDL...

Recent questions on  Diabetes

doctor1 MD

i am a diabetic patient last 10 years, every day i am taking Onglyza5mg after lunch, every 3 months i an checking HBA1c, and my last 3 reading are...

doctor1 MD

hello doctor my father is aged 70. He suffers from peripheral neuropathy for the past 5 years. He has mild diabetes. He has taken many medications...

doctor1 MD

hi sir my father is a diabetes and chronic depression patient for last 8 yrs. he is on regular medicines. from last 2 months his hands are shaking...

doctor1 MD

Yesterday, my doctor asked me take Galvusmet 50/500 instead of 500 mg glycopage for my diabetes, as my HB1acL (???) has increased to 7.6. I was not...

doctor1 MD

Yes, really I would like to know why after I eat I feel drained, sometimes shaky and need to go to sleep

doctor1 MD

Hello. For the past few weeks I have been urinating a lot and my urine is very clear. Is this cause for concern?

doctor1 MD

We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side...